MAUDE Adverse Event Report: SIRTEX MEDICAL PTY LIMITED SIROS DELIVERY SET; System, applicator, radionuclide, manual

SIRTEX MEDICAL PTY LIMITED SIROS DELIVERY SET; System, applicator, radionuclide, manual
Model Number SIR-10300
Medical Device Problem Code Decoupling (1145)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/10/2024
Type of Reportable Event Malfunction
Event or Problem Description
Doctor had already delivered 20 ml of d5w through the d-line to the patient.The doctor attached another full 20 ml syringe of d5w to the d-line (to fully deliver microspheres) and with his first aliquot the d-line syringe connector broke off (with the syringe still attached) from the main d-line.Nuclear medicine was then brought into survey potential contamination.It was confirmed with there being no radioactivity on the "contaminated" towels (and further confirmed on immediate cleanup post-delivery surveys and post measurement readings).After confirming safety of the environment, the doctor simply re-attached the d-line syringe connector (with syringe still attached) to the d-line tubing and carefully delivered another 20 ml of d5w with no complications.
 
Additional Manufacturer Narrative
The event involved no threat to public health and no death or serious injury to the patient.A retrospective mdr has been filed out of an abundance of caution due to the potential for serious injury due to the potential of radioactive contamination or should the full dose not be able to be administered to the patient.A batch record review was performed and did not display anything abnormal for the manufacturing process.

Brand Name
SIROS DELIVERY SET
Common Device Name
System, applicator, radionuclide, manual
Manufacturer (Section D)
SIRTEX MEDICAL PTY LIMITED
207 pacific highway
shop 6
st. leonards 2065
AS  2065
Manufacturer Contact
melissa sanchez
300 unicorn park
floor 2
woburn, MA 01801
MDR Report Key22873536
Report Number3005579300-2025-00014
Device Sequence Number5803106
Product Code IWJ
UDI-Device Identifier00850014612023
UDI-Public(01)00850014612023(11)240411(17)260411(10)1126415
Combination Product (Y/N)N
Initial Reporter StateKS
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/22/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date04/11/2026
Device Model NumberSIR-10300
Device Lot Number1126415
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/11/2024
Initial Report FDA Received Date08/22/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured04/11/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown